Bounding Monochromatic Triangles Using Squares

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Summary: Goodman gave the lower bound on the number of monochromatic triangles of the complete graph on n vertices when the edges are colored with two colors. We reprove his result by giving an algebraic reformulation and utilizing that squares of real expressions are nonnegative.

Original languageEnglish
Pages (from-to)383-386
Number of pages4
JournalMathematics Magazine
Issue number5
StatePublished - 2021

Bibliographical note

Publisher Copyright:
©, Mathematical Association of America.

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Bounding Monochromatic Triangles Using Squares'. Together they form a unique fingerprint.

Cite this